# SDR AU970172

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: TB1058026001
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER CRACKED FROM ATTACHMENT SCREW HOLES - INVESTIGATION FOUND THAT THE SPINNER WAS NOT A FIRM FIT ON THE PROPELLER HUB
